MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Kardiologiia · 2013

[Bleeding in the appointment of dabigatran in the patients with renal insufficiency caused by coadministration of spironolactone and ACE inhibitors].

Andreev D A, Gappoeva Z K, Sychev D A, Giliarov M Iu

Клинический случайАннотация на английскомСтатьяОригинал на русском

Аннотация

It is a case report of bleeding when using dabigatran in patient with renal failure caused by the concurrent use of spironolactone and angiotensin-converting enzyme (ACE) inhibitors. The patient (75 years old) at the decompensation of chronic heart failure in the background of persistent atrial fibrillation was appointed the combination of ACE inhibitors, spironolactone, and dabigatran. 10 days after the start of using spironolactone and dabigatran bleeding was marked with decrease in hemoglobin levels to 69 g/l, creatinine level increases to 3.6 mg/dL (glomerular filtration rate by MDRD 18 ml/min/1,73 m2), and potassium to 5.5 mEq/ l. Against the background of the abolition of drugs normalization of renal function was marked. The question of an increased risk of nephrotoxicity with concurrent use of ACE inhibitors and spironolactone is discussed.

Для цитирования: Andreev D A, Gappoeva Z K, Sychev D A, Giliarov M Iu. [Bleeding in the appointment of dabigatran in the patients with renal insufficiency caused by coadministration of spironolactone and ACE inhibitors].. Kardiologiia. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.